Alert archive / Washington / Wind Advisories in 2020
Wind Advisory 19, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Dec 21, 2020, 4:07 AM PST for 9 counties in Washington; 6 counties in Idaho. It took effect at Dec 21, 2020, 1:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2020, 4:07 AM PST (12:07 UTC)
- In effect from
- Dec 21, 2020, 1:00 PM PST
- Expired
- Dec 22, 2020, 4:00 AM PST
- In force
- 15 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 62 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 0.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819 WWUS76 KOTX 211207 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 407 AM PST Mon Dec 21 2020 WAZ034>036-044-212200- /O.NEW.KOTX.WI.Y.0019.201221T2100Z-201222T0700Z/ Moses Lake Area-Upper Columbia Basin-Spokane Area- Waterville Plateau- Including the cities of Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Waterville, and Mansfield 407 AM PST Mon Dec 21 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Moses Lake Area, Upper Columbia Basin, Spokane Area and Waterville Plateau. * WHEN...From 1 PM this afternoon to 11 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Gusty southwest winds are expected to develop Monday afternoon with gusts between 30-40 mph. A cold front passing through Monday evening will bring the potential for gusts closer to 45 mph or stronger. Gusty winds on the order of 30-45 mph will remain possible into the evening behind the cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ002>004-026-027-WAZ032-033-212200- /O.NEW.KOTX.WI.Y.0019.201222T0200Z-201222T1200Z/ Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 407 AM PST Mon Dec 21 2020 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST TUESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties and Washington Palouse. In Idaho, Coeur d'Alene Area, Idaho Palouse, Central Panhandle Mountains, Lewiston Area and Lewis and Southern Nez Perce Counties. * WHEN...From 6 PM this evening to 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will arrive with a cold front passage Monday evening. This could lead to a sharp burst of wind. Strong winds will persist for several more hours behind the front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
603 WWUS76 KOTX 212149 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 149 PM PST Mon Dec 21 2020 WAZ034>036-044-220700- /O.CON.KOTX.WI.Y.0019.000000T0000Z-201222T0700Z/ Moses Lake Area-Upper Columbia Basin-Spokane Area- Waterville Plateau- Including the cities of Moses Lake, Ephrata, Othello, Quincy, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, Rockford, Waterville, and Mansfield 149 PM PST Mon Dec 21 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Moses Lake Area, Upper Columbia Basin, Spokane Area and Waterville Plateau. * WHEN...From 1 PM this afternoon to 11 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Gusty southwest winds are expected to develop this afternoon with gusts between 30-40 mph. A cold front passing through Monday evening will bring the potential for gusts closer to 45 mph or stronger. Gusty winds on the order of 30-45 mph will remain possible into the evening behind the cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ002>004-026-027-WAZ032-033-220700- /O.CON.KOTX.WI.Y.0019.201222T0200Z-201222T1200Z/ Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 149 PM PST Mon Dec 21 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST TUESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties and Washington Palouse. In Idaho, Coeur d'Alene Area, Idaho Palouse, Central Panhandle Mountains, Lewiston Area and Lewis and Southern Nez Perce Counties. * WHEN...From 6 PM this evening to 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong winds will arrive with a cold front passage Monday evening. This could lead to a sharp burst of wind. Strong winds will persist for several more hours behind the front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
247 WWUS76 KOTX 220527 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 927 PM PST Mon Dec 21 2020 WAZ034-044-220630- /O.CAN.KOTX.WI.Y.0019.000000T0000Z-201222T0700Z/ Moses Lake Area-Waterville Plateau- Including the cities of Moses Lake, Ephrata, Othello, Quincy, Waterville, and Mansfield 927 PM PST Mon Dec 21 2020 ...WIND ADVISORY IS CANCELLED... West or southwest winds gusting to 30 to 40 mph will be possible through 1 AM following the passage of a cold front. Gusts are expected to fall short of Wind Advisory criteria so the advisory has been dropped for the Moses Lake area and the Waterville Plateau. $$ WAZ035-036-221000- /O.EXT.KOTX.WI.Y.0019.000000T0000Z-201222T1000Z/ Upper Columbia Basin-Spokane Area- Including the cities of Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, and Rockford 927 PM PST Mon Dec 21 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST TUESDAY... * WHAT...West or southwest winds 20 to 25 mph with gusts around 40 mph expected. * WHERE...Moses Lake Area, Upper Columbia Basin, Spokane Area and Waterville Plateau. * WHEN...11 PM to 2 AM PST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong wind gusts have been slow to develop this evening, but are expected to arrive following the passage of a cold front. Look for gusts of 35 to 40 mph between 11 PM and 2 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ002>004-026-027-WAZ032-033-221200- /O.CON.KOTX.WI.Y.0019.000000T0000Z-201222T1200Z/ Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 927 PM PST Mon Dec 21 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...In Washington, Lower Garfield and Asotin Counties and Washington Palouse. In Idaho, Coeur d'Alene Area, Idaho Palouse, Central Panhandle Mountains, Lewiston Area and Lewis and Southern Nez Perce Counties. * WHEN...Through 4 AM PST. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
182 WWUS76 KOTX 220957 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 157 AM PST Tue Dec 22 2020 WAZ035-036-221100- /O.EXP.KOTX.WI.Y.0019.000000T0000Z-201222T1000Z/ Upper Columbia Basin-Spokane Area- Including the cities of Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, Cheney, Davenport, and Rockford 157 AM PST Tue Dec 22 2020 ...WIND ADVISORY WILL EXPIRE AT 2 AM PST EARLY THIS MORNING... The strongest winds have passed and therefore the wind advisory will be allowed to expire. Wind gusts between 35 and 45 mph will still be possible until 5 am. $$ IDZ002>004-026-027-WAZ032-033-221200- /O.CON.KOTX.WI.Y.0019.000000T0000Z-201222T1200Z/ Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 157 AM PST Tue Dec 22 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph. * WHERE...In Washington, Washington Palouse and Lower Garfield and Asotin Counties. In Idaho, Lewis and Southern Nez Perce Counties, Lewiston Area, Idaho Palouse, Coeur d'Alene Area and Central Panhandle Mountains. * WHEN...Until 4 AM PST early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
080 WWUS76 KOTX 221149 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 349 AM PST Tue Dec 22 2020 IDZ002>004-026-027-WAZ032-033-221300- /O.EXP.KOTX.WI.Y.0019.000000T0000Z-201222T1200Z/ Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains- Lewiston Area-Lewis and Southern Nez Perce Counties- Lower Garfield and Asotin Counties-Washington Palouse- Including the cities of Coeur d'Alene, Post Falls, Hayden, Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, and Uniontown 349 AM PST Tue Dec 22 2020 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... The strongest winds have passed and therefore the wind advisory will be allowed to expire. Wind gusts between 35 and 45 mph will still be possible until 8 am. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Dec 21, 3:53 AM PST, 14 minutes earlier.
Area forecast discussion, Dec 21, 3:53 AM PST, 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
353 AM PST Mon Dec 21 2020
.SYNOPSIS...Widespread rain will develop overnight night as a warm
front spreads across the region. While most of the lowlands in the
Inland Northwest will receive rain, the Methow Valley and portions
of the Okanogan Highlands will get wet snow Monday morning. Cooler
and more stable weather will arrive Wednesday and persist through
late week.
&&
.DISCUSSION...
Today through Tuesday night: During the next 24 hours, a potent low
pressure system will pass through the Inland NW bringing periods
of moderate to heavy precipitation, strong winds, and potential
for minor hydrology issues. 2AM surface analysis shows the low
roughly 280 miles west of Astoria, OR with a central pressure of
1005 mb. Models are in good agreement with the track of the low to
the Olympic Mountains around 10AM Monday, North Cascades Park
around midday, then along the WA/ID Canadian Border Monday evening
before exiting into Saskatchewan Monday night. GFS currently has
the best initialization of the offshore low and was used for
guidance into Monday morning. This model is a few hours slower to
eject the system east Monday evening in comparison to the
NAM/EC/Canadian so went with more of a blend into these later
periods. The low is spinning up as cold air coming from the Gulf
of AK clashes with the plume of subtropical moisture or
atmospheric river that was responsible for the record warmth and
wet weather over the weekend. This will present a rare situation
with the low deepening, or lowering in pressure as it tracks
inland vs our typical, occluding or weakening phase. The low is
expected to reach a minimum pressure around 994 mb around Curlew,
WA Monday evening which is quite impressive and has a return
interval of roughly every 2-5 years.
A warm front lifts into the region today ahead of the low with deep
isentropic ascent bringing periods of light to moderate
precipitation. For most locations, this will be rain and high
mountain snow. The northern mountains and mountain valleys are
cooler and will stand a better shot of snow. As the low approaches
and tracks inland, precipitation intensities will ramp up. First
in the North Cascades later this morning then across the northern
mountains and into North Idaho this evening. Meanwhile, a strong
cold front will sweep through during the evening bringing a burst
of strong strong winds. As the system departs overnight and
Tuesday, snow showers will linger over the Idaho Panhandle while
drier and cooler air settles into Central and Eastern WA.
*SNOW: Snow amounts have been increased for the Methow Valley, Okanogan
Valley, and Okanogan Highlands. Temperatures in the Methow
Valley and Okanogan Highlands will solidly support snow. In the
Okanogan Valley, temperatures are running near 35F in the lowest
elevations and cooler on the benches. As the precipitation
intensities picks up, these should cool near 33F with heavy wet
snow possible. Snow rates in the Methow Valley could approach
1"/hr or slightly higher and with over half an inch of liquid
expected, snow amounts could approach at foot around Mazama 6-10"
further down into the valley. Snow amounts for the Okanogan
Valley could be on the order of 2-4". In the Okanogan Highlands,
amounts of 4-6" will be possible for communities along and north
of Hwy 20. Once you get east of the Columbia River, thinking snow
will mainly be confined to the northern most communities like
Metaline Falls, Northport, and Laurier where amounts could range
from 1-4".
*WINDS: Strong southwest winds will develop in the warm sector
ahead of the low today around noon. Sustained winds of 15-25 mph
will be possible at this time with gusts nearing 40-45 mph for
areas of the Columbia Basin. A stronger burst of winds will
arrive with the cold front passage Monday evening between 4-10PM.
Gusts of 40-50 mph will be possible with the frontal passage.
Isolated stronger gusts cannot be ruled out across southeastern
WA and the lower ID Panhandle. A few of the hi-res models suggest
potential for gusts between 50-60 mph. Wind advisories have been
issued.
*IMPACTS:
Monday morning: Moderate to heavy snow will impact travel across
North-Central WA and especially across the Highway 20
mountain passes (Sherman and Loup Loup) and travel into the Methow Valley.
Monday late morning and afternoon: Strong southwest winds in the Basin
will create challenging cross winds for high profile vehicles
along Highway 2 and I-90. Lakes will become choppy for any
anglers.
Monday evening/night: Potent cold front brings strong wind gusts.
Isolated tree damage and power outages possible. High profile
vehicles could be impacted along I-90, Highway 2, SR 195, and US
95. Rain will switch to snow showers in the ID Panhandle and on
the Cascade Crest. Snowy travel will be possible across Lookout,
Stevens, and Snoqualmie Passes.
*HYDROLOGY: Hydrology concerns are lowering. The warm and windy weather
from the last 24 hours melted a lot of the lowland snow already.
The region will be tested one more time today with periods of
moderate precipitation but confidence is low that there will be
any significant issues. However we will continue to monitor
flashy creeks like Paradise and expect additional rises on the
Palouse Basin. Snow levels will be too low around the Cascades to
have significant impacts. Some urban ponding will be possible in
NE WA and N ID before cooler air arrives tonight. The warmer
weather could lead to a few rock slides in steep terrain but
exact location carries low confidence. /sb
Wednesday to Friday: Ensembles are in agreement that an upper level
ridge of high pressure will build over the Pacific Northwest
starting Wednesday and last through Friday. During this period, our
weather will be characterized by light winds and temperatures near
to slightly above normal (low to mid 30s for our lower elevations).
Models suggest that skies will start out relatively clear with this
ridge, however, that could lead to fog overnight. If this does
happen, fog and low stratus could very well stick around all day
given the low December sun angle and temperatures would undoubtedly
be lower than what is currently forecast.
As with any ridge during the winter, air stagnation will be of
concern. Given the low mixing heights and weak winds, near surface
pollutants could build up. At this point, this Wednesday through
Friday period looks marginal as to whether or not we will reach air
stagnation criteria. However, it is something we will continue to
monitor.
Friday evening and Beyond: While there is still uncertainty in
timing, ensembles bring in a trough of low pressure into the Pacific
Northwest sometime late Friday into Saturday. With it, moist
southwesterly flow will bring a chance of precipitation to our area
. Given the temperatures in place, this would be a snow event for
most locations but looks to be light in terms of accumulations. As
usual, the highest amounts will be in orographically favored areas
such as the Cascades and the mountains of the ID panhandle. While it
is a bit too early to begin discussing specific amounts, a couple
inches of snow is not out of the question for our lower elevations
for this upcoming weekend. Wilson
&&
.AVIATION...
...POTENT LOW PRESSURE SYSTEM TO BRING STRONG WINDS TODAY...
12Z TAFS: A strong low pressure system approaches today and
swings through overnight. Warm frontal precipitation has reached
KEAT-KGEG and will continue to slowly lift northward producing
MVFR or lower ceilings. Snow will impact our northern mountain
terminals like Colville, Omak, and Winthrop with significant accum
possible at Winthrop. Winds will become breezy around 20z in the
warm sector with a threat for gusts of 30-40 mph around Spokane
and Ritzville. Stronger winds expected to accompany a trailing
cold front set to sweep through after 00z. Wind gusts near 45 mph
expected with the front and for several hours behind the front as
much colder air arrives. Isolated gusts near 50 mph or stronger
possible around Pullman. A band of rain/snow also expected to
accompany the front which could result in MVFR ceilings or
lower. Lighter winds and improving cigs expected after 10z. /sb
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 50 29 37 20 34 20 / 80 80 10 0 0 0
Coeur d'Alene 48 29 37 19 33 19 / 90 80 10 0 0 0
Pullman 50 30 36 22 35 23 / 80 60 10 0 0 0
Lewiston 56 37 43 25 38 25 / 30 20 10 0 0 0
Colville 42 28 37 13 30 14 / 100 90 0 0 0 0
Sandpoint 43 30 36 19 30 18 / 90 90 30 0 0 0
Kellogg 45 30 34 20 32 21 / 90 90 50 0 0 0
Moses Lake 55 32 42 21 35 20 / 30 20 0 0 0 0
Wenatchee 44 30 39 21 32 20 / 80 30 0 0 0 0
Omak 39 26 36 15 28 17 / 100 50 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory from 6 PM this evening to 4 AM PST Tuesday for
Central Panhandle Mountains-Coeur d'Alene Area-Idaho
Palouse-Lewis and Southern Nez Perce Counties-Lewiston
Area.
WA...Winter Weather Advisory until 7 PM PST this evening for Okanogan
Highlands.
Wind Advisory from 6 PM this evening to 4 AM PST Tuesday for
Lower Garfield and Asotin Counties-Washington Palouse.
Wind Advisory from 1 PM this afternoon to 11 PM PST this evening
for Moses Lake Area-Spokane Area-Upper Columbia Basin-
Waterville Plateau.
Winter Weather Advisory until 7 PM PST this evening for East
Slopes Northern Cascades.
Winter Weather Advisory until 10 AM PST this morning for
Okanogan Valley.
&&Hazardous weather outlook, Dec 20, 4:44 AM PST, 23 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 444 AM PST Sun Dec 20 2020 WAZ037-038-042>044-211245- Northeast Mountains-Okanogan Highlands- East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau- 444 AM PST Sun Dec 20 2020 This Hazardous Weather Outlook is for portions of Central Washington...North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Snow tonight into Monday morning is expected to impact the Monday morning commute. Expect 1-3 inches in the lower elevations of Pend-Oreille, Stevens, and Ferry counties. 1-2 inches may also fall over the Waterville Plateau and Okanogan Valley. Higher amounts of 4 to 8 inches are forecast in the Methow Valley. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time. IDZ001>004-026-027-WAZ031-032-041-211245- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Wenatchee Area- 444 AM PST Sun Dec 20 2020 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...North Central Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time. WAZ033>036-211245- Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area- 444 AM PST Sun Dec 20 2020 This Hazardous Weather Outlook is for portions of East Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Windy conditions are again expected Monday afternoon with gusts 35 to 45 mph. This will create cross winds on US-2 and I-90 which could create difficult travel for high profile vehicles.
Nearby
Wind Advisories in Washington, 2020Wind Advisories in Idaho, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.